# SDR WTAA980007

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: ASIESA3000
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - LAV SMOKE DETECTOR ACTIVATED.  MAINTENANCE INSPECTED A/C FOR EVIDENCE OF SMOKE ODOR, NONE DETECTED.  DEFERRED LAV SMOKE DETECTOR PER MEL 26-26-3.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LAV SMOKE DETECTOR.  (M)
